# SDR AWXA0000579

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812187
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION  LEVEL 1, CORROSION AROUND FASTENER HOLES ON DIAGONAL FLOOR SUPPORT AT FS 1016 TO FS 1000 LBL 4 TO LBL 18.  REMOVED DAMAGE, FAB''D, AND INSTALLED REPAIR PART IAW 737 SRM 51-40-02 AND 51-10-02.
